MedsChat.com

The People's Medicine Community ®
Drug Index: 

Cold Pills

Showing Results 1 - 20 of 2,195. XML format


COLD
INGREDIENTS IN carbofed dm syrup including amounts of each per teaspoon ## The ingredients in Carbofed DM Syrup are Brompheniramine, Dextromethorphan, and Pseudoephedrine. Not sure what you mean per teaspoon? The ingredients are mixed to together. To learn more click on the link below... Do you have any more questions or information to add? Please post back if you do. ...
Updated 5 years ago in Tolu-Sed DM.
Wed, Feb 25 '09, 4:30 PM   1  Subscribe to thread 187841
d cold
i took dcold for 3 times till yesterday for cold.i have used 2 times yesterday and one time day before yesterday.but after taking those tablets today i have searched about that in google for Dcold tablets..i found it was banned .so can please tell me that it wil cause to any side effects or any.? ...
Updated 4 years ago.
Sun, Jul 11 '10, 5:50 AM   0 
AZ 273pills
white round az 273 under it nothing on back ## Is the A a V? I locate a pill with VX 273 it's Oratuss 12 (active ingredients are Carbetapentane 60 mg, Guaifenesin 600 mg, and Phenylephrine 15 mg). Oratuss 12 is used to treating symtoms of cough, congestion, and throat problems caused by colds, flu, or hay fever. Do you have any more questions or information to add? Please post back if you do. ...
Updated 5 years ago in Guaifenesin.
Thu, Apr 30 '09, 4:23 PM   1  Subscribe to thread 190078
Zyr Cold
my son is 7 months old and had cold. shall i give zyrcold syr. to him ## Unless the medication specifically states that you can give it to an infant, I would highly recommend taking him to a nurse or urgent care instead of just giving him some pills. They can better evaluate an easy long term solution in person, as no one over the internet can possibly know his medical history (if any) or how this medication affects him at that age, as well as the benefits or disadvantages that it provides him. ...
Updated 3 years ago.
Mon, Jul 18 '11, 11:53 AM   1  Subscribe to thread 216007
Cold Nik
i want to know about coldnik tab , ...
Updated 1 year ago.
Sun, Jan 13 '13, 10:58 PM   0 
Cold Sol
Cold sol is safe at the time of pregnency ...
Updated 2 years ago.
Sat, Mar 03 '12, 8:18 AM   0 
Tylenol Pills
What Tylenol pill is oblong, light green and is stamped Ty c365 ## Hello, Teach! How are you? This is a Tylenol Cold Nighttime tablet, which contains 500mgs of Acetaminophen and 25mgs of Diphenhydramine. Is there anything else I can help with? ...
Updated 7 months ago in Tylenol.
Thu, Dec 26 '13, 4:25 PM   1  Subscribe to thread 253479
 Cold-Eeze Zinc Salts
Zinc acetate is a salt with the formula Zn(O2CCH3)2, which commonly occurs as the dihydrate Zn(O2CCH3)2(H2O)2. Both the hydrate and the anhydrous forms are colorless solids that are commonly used in chemical synthesis and as dietary supplements. Zinc acetates are prepared by the action of acetic acid on zinc carbonate or zinc metal. When used as a food additive, it has the E number E650. Contents 1 Basic properties and structures 1.1 Basic zinc acetate 2 Applications 2.1 Dietary an...
 Coldrine Acetaminophen + Pseudoephedrine
Paracetamol (/pærsitml/ or /pærstml/), also known as acetaminophen i/sitmnfn/, or APAP, chemically named N-acetyl-p-aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer).[7][8] Paracetamol is the International Nonproprietary Name (INN), Australian Approved Name (AAN) and British Approved Name (BAN), while acetaminophen is the United States Adopted Name (USAN) and Japanese Adopted Name (JAN).[9][10][11] Paracetamol is classified as a...
Cold Sore
Almost all the times that i have colds, something starts to grow near my nostrils and even on my lips. It's like small blisters with white liquid in it. Is that the so-called COLD SORE? How can i avoid this? Please help coz its leaves dark spots around my nose and sometimes small scars on my lips. ...
Updated 2 years ago.
Fri, May 11 '12, 10:54 PM   0 
coldmist
want to know who makes it ## The med Coldmist DM is manufactured by Breckenridge Pharmaceutical, Inc., 1141 South Rogers Circle, Boca Raton, FL 33487 ...
Updated 8 years ago in Coldmist DM.
Fri, Jan 06 '06, 2:53 PM   1  Subscribe to thread 166021
anti cold
My son is 2 yrs old usually he gets cold running nose while crying he holds breath for 5 to 6 secs and his lips turn blue .when he was born he was on ventilator for 3 days then 10days under observation for normal breathing check. ...
Updated 1 year ago.
Mon, Jul 01 '13, 8:26 AM   0 
 Coldmist DM Dextromethorphan + Guaifenesin + Pseudoephedrine
Benylin is a brand name owned by Johnson & Johnson for a range of cough, cold and flu medications. Some Benylin products also contain codeine which many adults and youth take for the effects known for codeine intake. The flagship cough syrup and cold care brand is marketed in several countries as Benylin DM, for its active ingredient, dextromethorphan. However the range of products available in both solid dosage and liquid forms have formulations with multiple ingredients including pseudo...
 Coldmist LA Guaifenesin + Pseudoephedrine
Guaifenesin INN /wafnsn/ or guaiphenesin (former BAN), also glyceryl guaiacolate,[2] is an expectorant drug sold over the counter and usually taken orally to assist the bringing up (expectoration) of phlegm from the airways in acute respiratory tract infections. Contents 1 History 2 Availability 3 Medical uses 3.1 Cough 3.2 Other uses 3.3 Mechanism of action 4 Side-effects 5 Veterinary use 6 See also 7 References 8 External links History Similar medicines derived from the guaia...
cold remedy
Oblong orange otc tablet. Has the number 44546 on.it. ...
Updated 4 years ago.
Sun, May 09 '10, 3:19 PM   0 
Cold Turkey
I have only been taking citalopram 2 weeks now. My Dr. had me on 10mg for 1 week and then upgraded me to 20mg for the 2nd week. It makes me more nervous and edgy than my anxiety and situational depression does. I stopped taking it for one day yesterday and felt so much better. Can I stop cold turkey after only 2 weeks? ## After such a short period of time, you may experience some mild effects if you stop taking it abruptly, but probably will not have any serious problems. this site is not medical professionals though, so you should consult with your doctor to be safe, there are other medications you can try. These types of medications do causes these side effects in some people. I had a similar issue once, when a doctor had me try wellbutrin (Zyban) to stop smoking. Other common side ef... ...
Updated 4 years ago in Citalopram.
Fri, Jan 29 '10, 6:17 PM   1  Subscribe to thread 200763
d cold total
what is the problem with d'cold brand. why is it not going on well. what could be few recommendations ## to know how many D cold total to be taken in a day ## D-Cold and Vicks Action 500 has Phenylpaloamine which is banned by the US FDA. One should try products with Phenylephrine. Most Popular Brand is Kapryl which has been in the market since 1978. Always get a prescription from a Doctor ## I had normal bp (120/80) until about about 4 months back. I am suffering from a cough and cold infection for the last one week or so and took D-Cold Total for the first couple of days and suddenly my bp rose to 140/106. Can D-Cold be a possible reason of this condition? ...
Updated 3 years ago in Phenylephrine.
Sat, Jan 22 '11, 12:09 AM   3  Subscribe to thread 196434
no cold plus
is it the right medicine for cold ? ## dddddddddddddd ...
Updated 2 years ago.
Sun, Jan 08 '12, 9:43 PM   1  Subscribe to thread 208352
Okacet Cold
I have a sore throat, running nose & watering eyes. I got Okacet cold from the chemist but was not sure of the dosage. I am 55 years of age & in good health. Prash. ## I am 59 and have a severe throat cold no cough what can I take to clear? I have tried many over the counter drugs but no positive results. ## DEAR DOC, I M MALE AGE OF 31 I SUFFERING FROM RUNNING NOSE COLD FOR LAST 3 WEEK.I TOOK MANY MEDICINE STILL.MY INFECTION IS STILL DA SAME......I CANT GET SLEEP AT NIGHT.....N M WORKING ON DA SHIP.SO I NEED SUM ADVICE FROM U. TK U ...
Updated 2 months ago in Allergies, Cough & Cold.
Sat, May 24 '14, 11:38 PM   2  Subscribe to thread 225523
solvin cold
wht is the main drug present in solvin which prevents from cough and cold and how it works ? ## Solvin tablets contain the active ingredient Bromhexine. This is a mucolytic agent that works by helping to rid your body of the normal mucous that causes the congestion associated with a cold. do you have any other questions? ...
Updated 4 years ago in Allergies, Cough & Cold.
Mon, May 31 '10, 12:55 PM   1  Subscribe to thread 204804

110 pages of results were found.

1  2 3 4 5 6 7 8 9 10 11 Next >> 110


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

1) Title / Subject: *
Please use the title to feature the main keywords of your topic.


2) Message: *
Please be as detailed as possible.


3) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


4) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Daily Health News - Top headlines emailed to you each day.

5) Word Verification: *
Prevents SPAM.





Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.